# SDR MWEA99455

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3926046501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL T FITTING CRACKED AT LOWER AFT DOOR STOP ON FORWARD CARGO DOOR.  MAINTENANCE FABRICATED AND INSTALLED NEW FITTING.
